# SDR 9623501161

- Difficulty date: October 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N161US
- Make and model: Doug DC-10-40
- Aircraft serial: 46770
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 611
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK, FOUND A 1.6258 INCH CRACK IN THE RIGHT WING LOWER LEADING EDGE SKIN AT XOS 611.  REPAIRED SKIN (P/N ARB2887-502) PER EA 11-110210.
